# SDR HEEA079049

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,905 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 46563
- Condition: Intermittent
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATC TRANSCEIVER MODE "C" INTERMITTENT AND TWO DIGITS OFF. IN SHOP FOR REPAIR.
